Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 48, NWS Mobile, AL

March 12, 2013Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 12, 2013, 9:50 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Mar 14, 2013, 11:46 AM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2013, 9:50 AM CDT (14:50 UTC)
In effect from
Mar 14, 2013, 11:46 AM CDT
Expired
Mar 14, 2013, 2:00 PM CDT
In force
2 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1).

Action stage
24 ft
Minor stage
29 ft
Moderate stage
40 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WGUS44 KMOB 121450
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
950 AM CDT TUE MAR 12 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN ALABAMA... 

  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON
  COUNTIES.
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES.

.HEAVY UPSTREAM RAINFALL WILL RESULT IN SIGNIFICANT RISINGS ALONG THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-131450-
/O.NEW.KMOB.FL.W.0048.130314T0051Z-130315T2159Z/
/CLDA1.1.ER.130314T0051Z.130314T1800Z.130315T1559Z.NO/
950 AM CDT TUE MAR 12 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM WEDNESDAY EVENING UNTIL FRIDAY AFTERNOON
* AT 9AM TUESDAY THE STAGE WAS...18.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
  NEAR 29.7 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE FRIDAY MORNING.
* AT 29 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED 
  TO BE MOVED TO HIGHER GROUND.

$$

ALC023-025-129-131450-
/O.NEW.KMOB.FL.W.0049.130314T1545Z-130317T1500Z/
/LRYA1.1.ER.130314T1545Z.130315T1800Z.130317T0900Z.NO/
950 AM CDT TUE MAR 12 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY MORNING UNTIL SUNDAY MORNING
* AT 9AM TUESDAY THE STAGE WAS...12.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 25 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SUNDAY MORNING.
* AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$
5 follow-up statements
406 
WGUS84 KMOB 130133
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
833 PM CDT TUE MAR 12 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-140133-
/O.EXT.KMOB.FL.W.0048.130315T0000Z-130317T2230Z/
/CLDA1.1.ER.130315T0000Z.130316T0000Z.130317T1630Z.NO/
833 PM CDT TUE MAR 12 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM THURSDAY EVENING UNTIL SUNDAY AFTERNOON
* AT 7PM TUESDAY THE STAGE WAS 20.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO
  NEAR 30.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE SUNDAY MORNING.

$$

ALC023-025-129-140133-
/O.EXT.KMOB.FL.W.0049.130314T2125Z-000000T0000Z/
/LRYA1.1.ER.130314T2125Z.130316T0000Z.000000T0000Z.NO/
833 PM CDT TUE MAR 12 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 8PM TUESDAY THE STAGE WAS 15.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 25.2 FEET BY FRIDAY EVENING.

$$
160 
WGUS84 KMOB 131543
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1043 AM CDT WED MAR 13 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
MISSISSIPPI...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 
  CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-141543-
/O.EXT.KMOB.FL.W.0048.130314T1525Z-130317T0336Z/
/CLDA1.1.ER.130314T1525Z.130315T1200Z.130316T2136Z.NO/
1043 AM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TOMORROW LATE MORNING UNTIL SATURDAY EVENING
* AT 10AM WEDNESDAY THE STAGE WAS 24.8 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 30 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY AFTERNOON.

$$

ALC023-025-129-141543-
/O.EXT.KMOB.FL.W.0049.130314T2308Z-130317T1920Z/
/LRYA1.1.ER.130314T2308Z.130315T1800Z.130317T1320Z.NO/
1043 AM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW EVENING UNTIL SUNDAY AFTERNOON
* AT 10AM WEDNESDAY THE STAGE WAS 18.5 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
  NEAR 24.9 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY MORNING.

$$

MSC039-041-153-141543-
/O.EXT.KMOB.FL.W.0050.130313T1637Z-130317T2100Z/
/LEKM6.1.ER.130313T1637Z.130315T1800Z.130317T1500Z.NO/
1043 AM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE CHICKASAWHAY AT LEAKESVILLE
* FROM LATE THIS MORNING UNTIL SUNDAY AFTERNOON
* AT 10AM WEDNESDAY THE STAGE WAS 19.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 20 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 21 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE SUNDAY MORNING.
* AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.  

$$
337 
WGUS84 KMOB 140329
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1029 PM CDT WED MAR 13 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-150329-
/O.EXT.KMOB.FL.W.0048.130314T1500Z-130317T0824Z/
/CLDA1.1.ER.130314T1500Z.130315T1800Z.130317T0224Z.NO/
1029 PM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM TOMORROW LATE MORNING UNTIL LATE SATURDAY NIGHT
* AT 9 PM WEDNESDAY THE STAGE WAS 26.7 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 30.1 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.

$$

ALC023-025-129-150328-
/O.EXT.KMOB.FL.W.0049.130315T0000Z-130318T0045Z/
/LRYA1.1.ER.130315T0000Z.130316T0000Z.130317T1845Z.NO/
1029 PM CDT WED MAR 13 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM TOMORROW EVENING UNTIL SUNDAY EVENING
* AT 10 PM WEDNESDAY THE STAGE WAS 20.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO
  NEAR 24.9 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  SUNDAY EARLY AFTERNOON.

$$
738 
WGUS84 KMOB 141334
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
834 AM CDT THU MAR 14 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-151334-
/O.EXT.KMOB.FL.W.0048.130314T1646Z-130317T0824Z/
/CLDA1.1.ER.130314T1646Z.130315T1800Z.130317T0224Z.NO/
834 AM CDT THU MAR 14 2013

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM LATE THIS MORNING UNTIL LATE SATURDAY NIGHT
* AT 7AM THURSDAY THE STAGE WAS 27.8 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 30.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY SATURDAY BEFORE MIDNIGHT.
AT 29.0 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO 
BE MOVED TO HIGHER GROUND.  

$$

ALC023-025-129-151334-
/O.CON.KMOB.FL.W.0049.130315T0000Z-130318T0045Z/
/LRYA1.1.ER.130315T0000Z.130316T0000Z.130317T1845Z.NO/
834 AM CDT THU MAR 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM THIS EVENING UNTIL SUNDAY EVENING
* AT 8AM THURSDAY THE STAGE WAS 21.2 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 24.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  SUNDAY EARLY AFTERNOON.


$$
255 
WGUS84 KMOB 141900
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
200 PM CDT THU MAR 14 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES.
  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-141930-
/O.CAN.KMOB.FL.W.0048.000000T0000Z-130317T0824Z/
/CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
200 PM CDT THU MAR 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* AT 1PM THURSDAY THE STAGE WAS 28.2 FEET 
* FLOOD STAGE IS 29.0 FEET

$$

ALC023-025-129-141930-
/O.CAN.KMOB.FL.W.0049.000000T0000Z-130318T0045Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
200 PM CDT THU MAR 14 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* AT 1PM THURSDAY THE STAGE WAS 21.5 FEET 
* FLOOD STAGE IS 24.0 FEET


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 6:25 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 12, 6:25 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
625 AM CDT TUE MAR 12 2013

.MARINE...DID A QUICK UPDATE TO ADJUST WINDS OVER THE INLAND BAYS
AND SOUNDS...BASICALLY TO COVER THE GOOD COLD AIR DRAINAGE OCCURRING
THIS MORNING. NORTHERLY WINDS AT 17 TO 20 KNOTS MOSTLY IN EXPOSED
AREAS WILL DIMINISH 13 TO 16 KNOTS LATER THIS MORNING AND THIS
AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE LOWER END OF
MOBILE BAY AND THE GULF WATERS OUT TO 20 NM MOSTLY THIS MORNING.
SMALL CRAFT SHOULD EXERCISE CAUTION FOR MOST OF TODAY FOR THE GULF
WATERS FROM 20 TO 60 NM OUT. SEAS WILL CONTINUE TO SUBSIDE SLOWLY
THROUGH WEDNESDAY MORNING. 32/EE

&&

.SHORT TERM [TODAY THROUGH WEDNESDAY NIGHT]...SFC RIDGE OF HIGH
PRESSURE OVER MUCH OF THE CENTRAL CONUS WILL GRADUALLY SHIFT EAST TO
JUST WEST OF THE MS RIVER VALLEY THROUGH 12Z WED...AS MAIN UPPER TROF
AXIS GRADUALLY SHIFTS EASTWARD OVER THE EASTERN CONUS. LATEST
SATELLITE LOOPS CONTINUE TO SHOW MID TO HIGH LEVEL MOISTURE ADVECTING
NORTHEAST ACROSS THE REGION THIS MORNING PROGGED TO SHIFT SLOWLY EAST
AND SOUTH THROUGH 12Z WED AS MAIN UPPER TROF SHIFTS SLOWLY EAST. THIS
PATTERN WILL RESULT IN A MIX OF CLOUDS AND SUN EARLY TODAY FOLLOWED
BY MOSTLY SUNNY SKIES LATER IN THE DAY. WITH GOOD COLD AIR ADVECTION
OCCURRING OVER THE REGION THIS MORNING COMBINED WITH THE EXTRA
CLOUDINESS HAVE OPTED TO STAY VERY CLOSE TO THE CURRENT MAV GUIDANCE
FOR TEMPS THROUGH TONIGHT. A MODERATE NORTHERLY FLOW WILL GRADUALLY
DIMINISH THROUGH THIS AFTERNOON AND OVERNIGHT. 32/EE

SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD EASTWARD INTO THE
MISSISSIPPI AND TENNESSEE RIVER VALLEYS THROUGH WEDNESDAY NIGHT. A
COOL AND DRY NORTHERLY FLOW PATTERN WILL RESULT IN HIGH TEMPERATURES
AVERAGING ABOUT 5 DEGREES BELOW NORMAL ACROSS OUR FORECAST AREA
WEDNESDAY AFTERNOON. WINDS WILL BECOME LIGHT WEDNESDAY NIGHT AS HIGH
PRESSURE BUILDS SOUTHWARD ACROSS MOST OF MS/AL. MAINLY CLEAR SKIES
ARE EXPECTED TO PREVAIL THROUGH WEDNESDAY NIGHT UNDERNEATH DRY
NORTHWESTERLY FLOW ALOFT. A DRY AIRMASS WILL ALSO BE IN PLACE ACROSS
THE REGION...WITH SURFACE DEWPOINTS FALLING INTO THE UPPER 20S TO
MID 30S. THESE CONDITIONS WILL BE FAVORABLE FOR A BRIEF LIGHT FREEZE
ACROSS INTERIOR PORTIONS OF THE CWFA EARLY THURSDAY MORNING. WE WILL
CONTINUE TO MENTION THE LIGHT FREEZE POTENTIAL IN THE HAZARDOUS
WEATHER OUTLOOK PRODUCT. /21

.LONG TERM [THURSDAY THROUGH MONDAY]...A DRY NORTHWEST FLOW PATTERN
ALOFT WILL PERSIST ACROSS MUCH OF THE DEEP SOUTH THROUGH THE END OF
THE WEEK...BEFORE TRANSITIONING ZONAL BY THE WEEKEND. WE WILL
MAINTAIN A DRY FORECAST THURSDAY THROUGH SUNDAY. SURFACE HIGH
PRESSURE WILL LINGER OVER THE REGION THURSDAY...KEEPING TEMPERATURES
SEVERAL DEGREES BELOW SEASONAL NORMS. THE SURFACE RIDGE AXIS SHOULD
THEN MOVE INTO THE VICINITY OF THE NORTHEASTERN GULF/FLORIDA
PENINSULA LATE THIS WEEK INTO THIS WEEKEND...ALLOWING FOR A RETURN OF
SOUTHWESTERLY TO SOUTHERLY SURFACE FLOW ACROSS OUR CWFA. TEMPERATURES
SHOULD WARM BACK INTO THE LOWER TO MID 70S ACROSS MUCH OF THE REGION
DURING THE FRIDAY-SUNDAY TIME FRAME. A RETURN OF LOW LEVEL MOISTURE
SHOULD ALSO AID IN MILDER MORNING LOWS THROUGH THE WEEKEND. MEDIUM
RANGE SOLUTIONS HINT THAT THE NEXT SHORTWAVE TROUGH SWINGING FROM THE
CENTRAL PLAINS TOWARD THE UPPER MIDWEST/TENNESSEE RIVER VALLEY MAY
BRING A SLIGHT CHANCE OF RAIN BACK INTO THE FORECAST BY NEXT
MONDAY. /21

&&

.AVIATION [18Z-00Z ISSUANCES]...VFR CONDITIONS THROUGH 12Z WED.
EXPECT SCT TO BKN MID TO HIGH CLOUDINESS WITH BASES FROM 10K TO 25K
FT THROUGH 12Z WED. WINDS WILL BE MOSTLY NORTH AT 6 TO 10 KNOTS
THROUGH TONIGHT. 32/EE

&&

.MARINE...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE
OVER THE MARINE AREA THROUGH THIS AFTERNOON THEN GRADUALLY DIMINISH
THROUGH WED NIGHT AS A SFC RIDGE OF HIGH PRESSURE BUILDS FROM THE
WEST. A LIGHT TO MODERATE WEST TO SOUTHWEST FLOW IS EXPECTED LATER
IN THE WEEK AS THE SFC RIDGE BUILDS OVER THE NORTH CENTRAL GULF.
SEAS WILL GRADUALLY DIMINISH THROUGH THE REMAINDER OF THE WEEK.
32/EE

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE WILL BUILD FROM THE CENTRAL
PLAINS TO THE GULF COAST THROUGH WEDNESDAY...WHICH WILL RESULT IN
A NORTHERLY FLOW PATTERN ACROSS THE REGION. A DRY AIRMASS WILL
CONTINUE TO SPREAD INTO THE REGION THROUGH WEDNESDAY...RESULTING IN
MINIMUM RELATIVE HUMIDITY VALUES IN THE 30-40 PERCENT RANGE TODAY...
FALLING TO THE 20-30 PERCENT RANGE ACROSS MOST LOCATIONS BY WEDNESDAY
AFTERNOON. THOUGH RELATIVE HUMIDITY WILL FALL TO CRITICAL LEVELS
WEDNESDAY...DURATION AND OTHER REQUIREMENTS DO NOT LOOK TO BE MET
FOR A FIRE WEATHER WATCH ATTM...BUT WE WILL CONTINUE TO MONITOR.
DISPERSIONS LOOK TO BE GENERALLY GOOD TO GOOD TODAY AND WEDNESDAY.
/21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      65  39  64  34  63 /  00  00  00  00  00
PENSACOLA   64  44  65  37  62 /  00  00  00  00  00
DESTIN      63  46  64  40  60 /  00  00  00  00  00
EVERGREEN   63  35  62  31  63 /  00  00  00  00  00
WAYNESBORO  64  37  61  31  63 /  00  00  00  00  00
CAMDEN      63  37  60  31  63 /  00  00  00  00  00
CRESTVIEW   65  36  66  32  65 /  00  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

32/21
Hazardous weather outlook, Mar 12, 3:51 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
351 AM CDT TUE MAR 12 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
351 AM CDT TUE MAR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A RISK OF A LIGHT FREEZE EXISTS THURSDAY MORNING...PRIMARILY ALONG
AND NORTH OF HIGHWAY 84. NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-131200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
351 AM CDT TUE MAR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

MODERATE TO STRONG WINDS OVER THE MARINE AREA TODAY MAY CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. SMALL CRAFT SHOULD EXERCISE
CAUTION OVER THE OPEN GULF WATERS MOST OF TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:50 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington52 hr
Mar 12, 3:48 PM CDTSmall Craft AdvisoryMOB7 hr

Nearby

River Flood Warnings in Alabama, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.